Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 3, Pages 337-356

asymptotics for open-loop window flow control

1AT&T Bell Laboratories, Room HO-3H-601, Holmdel 07730-3030, NJ, USA
2AT&T Bell Laboratories, Room MH-2C-178, Murray Hill 07974-0636, NJ, USA

Received 1 May 1993; Revised 1 October 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arthur W. Berger and Ward Whitt, “asymptotics for open-loop window flow control,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 337-356, 1994. doi:10.1155/S1048953394000298